# SDR 2007UALA02662

- Difficulty date: July 14, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 67,839 hours, 8,232 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 3A AFT INOP.  REPLACED EMERGENCY LIGHT.  OP CHECKS NORMAL.
